MathSciNet Relay Station
MathSciNet bibliographic data
MR244984 (39 #6297) 55.10 (05.00)
Marx, Morris L. The Gauss realizability problem. Proc. Amer. Math. Soc. 22 1969 610–613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement